# SDR ASOA201702111232

- Difficulty date: February 11, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 35,525 hours, 26,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034191233467
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND THE RT BS 280 FLOORBEAM CORRODED AT FLOOR LEVEL. R & R THE FLOORBEAM.
